Cookies?
Library Header Image
LSE Research Online LSE Library Services

Supermartingales as Radon-Nikodym densities and related measure extensions

Perkowski, Nicolas and Ruf, Johannes (2015) Supermartingales as Radon-Nikodym densities and related measure extensions. Annals of Probability, 43 (6). pp. 3133-3176. ISSN 0091-1798

Full text not available from this repository.

Identification Number: 10.1214/14-AOP956

Abstract

Certain countably and finitely additive measures can be associated to a given nonnegative supermartingale. Under weak assumptions on the underlying probability space, existence and (non)uniqueness results for such measures are proven.

Item Type: Article
Official URL: http://imstat.org/aop/
Additional Information: © 2015 Institute of Mathematical Statistics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 11 Oct 2017 09:54
Last Modified: 30 Jan 2019 20:08
URI: http://eprints.lse.ac.uk/id/eprint/84579

Actions (login required)

View Item View Item